Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: D-Branes, RR-Fields and Duality on Noncommutative Manifolds
Author: Brodzki, J.
Varghese, M.
Rosenberg, J.
Szabo, R.
Citation: Communications in Mathematical Physics, 2008; 277(3):643-706
Publisher: Springer
Issue Date: 2008
ISSN: 0010-3616
Statement of
Jacek Brodzki, Varghese Mathai, Jonathan Rosenberg and Richard J. Szabo
Abstract: We develop some of the ingredients needed for string theory on noncommutative spacetimes, proposing an axiomatic formulation of T-duality as well as establishing a very general formula for D-brane charges. This formula is closely related to a noncommutative Grothendieck-Riemann-Roch theorem that is proved here. Our approach relies on a very general form of Poincaré duality, which is studied here in detail. Among the technical tools employed are calculations with iterated products in bivariant -theory and cyclic theory, which are simplified using a novel diagram calculus reminiscent of Feynman diagrams.
Description: The original publication is available at
DOI: 10.1007/s00220-007-0396-y
Published version:
Appears in Collections:Aurora harvest 6
Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.